Title

Nonuniform Effective Temperatures in Ising Models on Tangled Chains

Document Type

Article

Publication Date

9-15-1990

Department

Physics and Astronomy

Abstract

Exact solutions are presented for the partition function of a tangled Ising chain in a magnetic field. The tangled geometry introduces additional bonds at knots that couple otherwise distant pairs of spins across (not along) the chain. These additional bonds are introduced as a form of perfectly correlated disorder, and then their effects on the spin correlation are studied.

Publication Title

Physica A: Statistical Mechanics and its Applications

Volume

167

Issue

3

First Page

749

Last Page

755